# SDR DALA2023101408449

- Difficulty date: October 13, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 49,722 hours, 34,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT BATTERY CHARGER AT STA 332 - 351 PANEL P1-118 EIN B5-118 IS DEFECTIVE REF B717 33-51-14. MAINTENANCE REPLACED THE EMERGENCY LIGHT CHARGER AT STA 332 REF B717 WDM 33-51- 14. (LP #7217464)
